# SDR IPXA10662845

- Difficulty date: September 27, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587651
- Condition: Dented
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND FROM AFT PANEL AT POSITION 5 CTR IN MCD HAS DENT RUNNING APPROX 2 FT LONG AT AFT EDGE GOING FWD AND THROUGH 2 PREVIOUS REPAIRS. (MARKED) REMOVED PANEL IAW AMM 53-01-05-4. SEE LP 450338/1 REF D413473 AND REF L/P 450342/1 FOR REMOVAL AND REINSTALL.  ITEM IS A MAJOR REPAIR TRANSFERRED TO NRC 355066. FABRICATION COMPLETED ON NRC 355066.
